# SDR CA110921005

- Difficulty date: September 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 48,718 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) AIR RETURN NR 1 ENG SHUTDOWN IN FLT CREW HEARD A LOUD BANG AT V1, UNCOMMANDED FEATHER OF THE NR 1 ENGINE ON ROTATION, (TOWER REPORTED SEEING SMOKE). CREW CONTINUED THE FEATHER PROCEDURE, AND AT 1000" SHUTDOWN & SECURED THE ENGINE.  ENGINE, PROP AND OIL COOLER BEING REPLACED.  ENGINE INSTALLED 13-MAR-2011.  REVIEW OF RECORDS REVEALS NO ENGINE RELATED DEFECTS SINCE INSTALLATION.  OIL CONSUMPTION REPORT DOES NOT SHOW ANY ABNORMALITY  VENDOR STRIP REPORT REQUESTED.
